National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(660)
ISSN: 0001-8708
1    
Positive solutions of nonlinear problems involving the square root of the Laplacian 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:224  Issue:5  Page:2052-2093  

Cabré Xavier;   Tan Jinggang;  

来源数据库:[Web of Science, Scopus]         被引频次:324

文摘信息 获取全文 问图书馆员

2    
The even Orlicz Minkowski problem 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:224  Issue:6  Page:2485-2510  

Haberl Christoph;   Lutwak Erwin;   Yang Deane;   Zhang Gaoyong;  

来源数据库:[Web of Science, Scopus]         被引频次:106

文摘信息 获取全文 问图书馆员

3    
Orlicz projection bodies 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:223  Issue:1  Page:220-242  

Lutwak Erwin;   Yang Deane;   Zhang Gaoyong;  

来源数据库:[Web of Science, Scopus]         被引频次:116

文摘信息 获取全文 问图书馆员

4    
Representation theory and homological stability 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:245  Page:250-314  

Church Thomas;   Farb Benson;  

来源数据库:[Web of Science, Scopus]         被引频次:55

文摘信息 获取全文 问图书馆员

5    
General affine surface areas 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:224  Issue:6  Page:2346-2360  

Ludwig Monika;  

来源数据库:[Web of Science, Scopus]         被引频次:98

文摘信息 获取全文 问图书馆员

6    
A categorification of quantum sl ( 2 ) 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:225  Issue:6  Page:3327-3424  

Lauda Aaron D;  

来源数据库:[Web of Science, Scopus]         被引频次:94

文摘信息 获取全文 问图书馆员

7    
Sharp weighted estimates for classical operators 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:229  Issue:1  Page:408-441  

Cruz-Uribe David;   Martell José María;   Pérez Carlos;  

来源数据库:[Web of Science, Scopus]         被引频次:72

文摘信息 获取全文 问图书馆员

8    
Slice regular functions on real alternative algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:226  Issue:2  Page:1662-1691  

Ghiloni R;   Perotti A;  

来源数据库:[Web of Science, Scopus]         被引频次:72

文摘信息 获取全文 问图书馆员

9    
The polyhedral product functor: A method of decomposition for moment-angle complexes, arrangements and related spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:225  Issue:3  Page:1634-1668  

Bahri A;   Bendersky M;   Cohen F.R;   Gitler S;  

来源数据库:[Web of Science, Scopus]         被引频次:72

文摘信息 获取全文 问图书馆员

10    
The extremal index, hitting time statistics and periodicity 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:231  Issue:5  Page:2626-2665  

Freitas Ana Cristina Moreira;   Freitas Jorge Milhazes;   Todd Mike;  

来源数据库:[Web of Science, Scopus]         被引频次:43

文摘信息 获取全文 问图书馆员

11    
Kac–Moody groups and cluster algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:228  Issue:1  Page:329-433  

Geiß Christof;   Leclerc Bernard;   Schröer Jan;  

来源数据库:[Web of Science, Scopus]         被引频次:54

文摘信息 获取全文 问图书馆员

12    
Second-order corrections to mean field evolution of weakly interacting Bosons. II 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:228  Issue:3  Page:1788-1815  

Grillakis M;   Machedon M;   Margetis D;  

来源数据库:[Web of Science, Scopus]         被引频次:54

文摘信息 获取全文 问图书馆员

13    
Pointwise characterizations of Besov and Triebel–Lizorkin spaces and quasiconformal mappings 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:226  Issue:4  Page:3579-3621  

Koskela Pekka;   Yang Dachun;   Zhou Yuan;  

来源数据库:[Web of Science, Scopus]         被引频次:55

文摘信息 获取全文 问图书馆员

14    
The nuclear dimension of C ∗ -algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:224  Issue:2  Page:461-498  

Winter Wilhelm;   Zacharias Joachim;  

来源数据库:[Web of Science, Scopus]         被引频次:66

文摘信息 获取全文 问图书馆员

15    
Graded cellular bases for the cyclotomic Khovanov–Lauda–Rouquier algebras of type A 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:225  Issue:2  Page:598-642  

Hu Jun;   Mathas Andrew;  

来源数据库:[Web of Science, Scopus]         被引频次:59

文摘信息 获取全文 问图书馆员

16    
Algebraic methods in discrete analogs of the Kakeya problem 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:225  Issue:5  Page:2828-2839  

Guth Larry;   Katz Nets Hawk;  

来源数据库:[Web of Science, Scopus]         被引频次:43

文摘信息 获取全文 问图书馆员

17    
Entropy on abelian groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:298  Page:612-653  

Dikranjan Dikran;   Giordano Bruno Anna;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

18    
Quotients, exactness, and nuclearity in the operator system category 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:235  Page:321-360  

Kavruk Ali S;   Paulsen Vern I;   Todorov Ivan G;   Tomforde Mark;  

来源数据库:[Web of Science, Scopus]         被引频次:31

文摘信息 获取全文 问图书馆员

19    
A priori estimates, positivity results, and nonexistence theorems for quasilinear degenerate elliptic inequalities 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:224  Issue:3  Page:967-1020  

D'Ambrosio Lorenzo;   Mitidieri Enzo;  

来源数据库:[Web of Science, Scopus]         被引频次:56

文摘信息 获取全文 问图书馆员

20    
Supertropical algebra 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:225  Issue:4  Page:2222-2286  

Izhakian Zur;   Rowen Louis;  

来源数据库:[Web of Science, Scopus]         被引频次:51

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×